Sh:609

Bib entry
@article{Sh:609,
 author = {Kojman, Menachem and Shelah, Saharon},
 title = {{A ZFC Dowker space in $\aleph_{\omega+1}$: an application of PCF theory to topology}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {126},
 number = {8},
 year = {1998},
 pages = {2459--2465},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-98-04884-9},
 mrclass = {54A25 (03E75 54A35)},
 mrnumber = {1605988},
 mrreviewer = {Judith Roitman},
 doi = {10.1090/S0002-9939-98-04884-9},
 note = {\href{https://arxiv.org/abs/math/9512202}{arXiv: math/9512202}},
 arxiv_number = {math/9512202}
}